Vol. 10, No. 6, 2017

Download this article
Download this article For screen
For printing
Recent Issues

Volume 15
Issue 6, 1375–1616
Issue 5, 1131–1373
Issue 4, 891–1130
Issue 3, 567–890
Issue 2, 273–566
Issue 1, 1–272

Volume 14, 8 issues

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
Local energy decay and smoothing effect for the damped Schrödinger equation

Moez Khenissi and Julien Royer

Vol. 10 (2017), No. 6, 1285–1315

We prove the local energy decay and the global smoothing effect for the damped Schrödinger equation on d . The self-adjoint part is a Laplacian associated to a long-range perturbation of the flat metric. The proofs are based on uniform resolvent estimates obtained by the dissipative Mourre method. All the results depend on the strength of the dissipation that we consider.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

local energy decay, smoothing effect, damped Schrödinger equation, resolvent estimates
Mathematical Subject Classification 2010
Primary: 35B40, 35Q41, 35B65, 47A55, 47B44
Received: 3 June 2015
Revised: 14 March 2017
Accepted: 24 April 2017
Published: 14 July 2017
Moez Khenissi
École Supérieure des Sciences et de Technologie de Hammam Sousse
Université de Sousse
Rue Lamine El Abbessi
4011 Hammam Sousse
Julien Royer
Institut de Mathématiques de Toulouse
118, route de Narbonne
31062 Toulouse Cédex 9